MathSciNet Relay Station
MathSciNet bibliographic data
MR2106240 57M27 (57M25)
Stoimenow, A. Polynomial values, the linking form and unknotting numbers. Math. Res. Lett. 11 (2004), no. 5-6, 755–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement